Alert archive / Montana / Red Flag Warnings in 2013
Red Flag Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Jul 27, 2013, 5:23 AM MDT for 11 counties in Montana. It took effect at Jul 27, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2013, 5:23 AM MDT (11:23 UTC)
- In effect from
- Jul 27, 2013, 12:00 PM MDT
- Expired
- Jul 27, 2013, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Broadwater County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 43 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 11.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 3638 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
489 WWUS85 KTFX 271123 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 523 AM MDT SAT JUL 27 2013 MTZ112-114-280000- /O.UPG.KTFX.FW.A.0001.130727T1800Z-130728T0300Z/ /O.NEW.KTFX.FW.W.0002.130727T1800Z-130728T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- 523 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 112 AND 114... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THIS WARNING REPLACES THE FIRE WEATHER WATCH. * AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. * RELATIVE HUMIDITY...10 TO 20 PERCENT. * TEMPERATURES...IN THE 80S. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY WINDS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ118-280000- /O.UPG.KTFX.FW.A.0001.130727T1800Z-130728T0300Z/ /O.NEW.KTFX.FW.W.0002.130727T1800Z-130728T0300Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 523 AM MDT SAT JUL 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND POSSIBLY DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 118... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND POSSIBLY DRY THUNDERSTORMS...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THIS WARNING REPLACES THE FIRE WEATHER WATCH. * AFFECTED AREA...FIRE WEATHER ZONE 118. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * TEMPERATURES...IN THE MID 80S TO LOWER 90S. * THUNDERSTORMS...ISOLATED DRY THUNDERSTORMS WITH GUSTY AND ERRATIC WIND GUSTS TO 40 MPH ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY EVENING. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...AND GUSTY WINDS WITH ISOLATED DRY THUNDERSTORMS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
2 follow-up statements
473 WWUS85 KTFX 271841 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1241 PM MDT SAT JUL 27 2013 MTZ116-280300- /O.EXA.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/ LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- 1241 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 116... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 116. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...IN THE LOWER 70S. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY WINDS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ112-114-280300- /O.CON.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- 1241 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 112 AND 114... * AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE UPPER 70S. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY WINDS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ118-280300- /O.CON.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1241 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND POSSIBLY DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 118... * AFFECTED AREA...FIRE WEATHER ZONE 118. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...AROUND 80. * THUNDERSTORMS...ISOLATED DRY THUNDERSTORMS WITH GUSTY AND ERRATIC WIND GUSTS TO 40 MPH ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY EVENING. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...AND GUSTY WINDS WITH ISOLATED DRY THUNDERSTORMS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
503 WWUS85 KTFX 280259 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 859 PM MDT SAT JUL 27 2013 MTZ112-114-116-280400- /O.EXP.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- 859 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 112 AND 114... RELATIVE HUMIDITIES HAVE IMPROVED SIGNIFICANTLY THIS EVENING AS A COLD FRONT PASS THROUGH THE AREA. SOME AREAS STILL REMAIN BELOW 20 PERCENT...BUT THESE VALUES SHOULD IMPROVE THROUGHOUT THE REST OF THE EVENING AND OVERNIGHT. WINDS HAVE REMAINED ON THE GUSTY SIDE IN NORTHERN AREAS...BUT RELATIVE HUMIDITIES HAVE ALSO INCREASED IN THESE AREAS AS WELL. WITH THE IMPROVED CONDITIONS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT. $$ MTZ118-280400- /O.EXP.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 859 PM MDT SAT JUL 27 2013 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND POSSIBLY DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 118... RELATIVE HUMIDITIES WILL IMPROVE SIGNIFICANTLY THE REST OF THE EVENING AND OVERNIGHT AS A COLD FRONT PASS THROUGH THE AREA. SOME AREAS STILL REMAIN BELOW 20 PERCENT...BUT THESE VALUES WILL CONTINUE TO IMPROVE. WINDS WILL STILL GUST FOR A FEW HOURS AS THE FRONT PASSES THROUGH. WITH THE IMPROVED CONDITIONS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT. $$ HTTP://WEATHER.GOV/GREATFALLS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 27, 4:58 AM MDT, 25 minutes earlier.
Area forecast discussion, Jul 27, 4:58 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 458 AM MDT Sat Jul 27 2013 .DISCUSSION... Today through Monday...An upper level trough of low pressure approaching Montana from the west will bring an increasingly moist and unstable southwesterly flow aloft to the area through Sunday. Today, an inverted surface trough will move into the area for more warmer than normal temperatures and very dry conditions. A disturbance will move into southwest Montana and southern portions of central Montana, bringing isolated to scattered thunderstorms to the area (increasing from northwest to southeast) for this afternoon and evening. With precipitable water values of 0.40 to 0.70 inches, a mix of wet and dry thunderstorms are likely with the main threat being gusty winds. Westerly surface winds will also become breezy in the wake of the surface trough as it moves through the area as a weak Pacific cold front. A secondary Canadian cold front sweeping south into the area will bring a slight chance of thunderstorms to the Hi- Line, mainly this evening. This secondary front will move through the area overnight and into Sunday, cooling temperatures to near normal in southwest Montana and to around 5 degrees below normal over north central/central Montana. Despite this cooling, the lingering moist and unstable southwesterly flow aloft will keep a chance of mainly afternoon and evening showers and thunderstorms across the area, with a better chance of wet thunderstorms. The more northeast surface winds in the wake of the front will keep the better chance for showers/thunderstorms along the favored upslope areas along the Rocky Mountain Front and the north facing slopes of the central Montana mountains. The upper level trough will then move through the area Sunday night, continuing the good chance for showers/thunderstorms across the area. The chance will then decrease on Monday as the trough exits the area. Temperatures will also continue to cool another 3 to 6 degrees or so across the area as the trough passage brings another surge of cooler Canadian air. Coulston Monday Night through Saturday...Showers and thunderstorms from the passing upper-level trof on Mon will gradually wind down Mon night, and we should see mostly dry conditions through late aftn on Tues as high pressure ridging makes a temporary return to our region. A weak disturbance and some accompanying moisture cutting through the ridge will bring some scattered thunderstorms Tues evening, mainly over southwest MT. Forecast models continue to struggle a bit on expected conditions for Wed, as both the GFS and ECMWF models essentially reversed their solutions from yesterday. The GFS now keeps us mostly dry with just a slight chance of thunder along the Rocky Mtn Front and Little/Big Belt Mtns, while the ECMWF indicates thunderstorms for all central and southwest counties. Decided to keep a 20-30 percent chance for precipitation over all but far southwest MT to address this discrepancy. Models show better agreement and good continuity with yesterday's runs for Thurs/Fri period when a shortwave trof moves from the PacNW coast then across MT. This system is projected to tap into two moisture sources: Pacific (close to the trof axis) and a hybrid of monsoonal and Gulf of Mexico moisture from the upper Midwest states pulled in by south-southeast flow further east of the trof, creating a broad area of showers and thunderstorms that should result in wetting rains across the entire forecast area. Most locations could see 0.10 to 0.25 inch of total rainfall by Fri eve, with a better chance of totals closer to 0.3 to 0.75 inch for locations along/north of a Helena- to-Lewistown line. The precipitation may also work to limit fire starts from the expected thunderstorm lightning strikes, but given the dry soil/fuel conditions (especially in southwest MT) some holdover fire starts are definitely possible as the shortwave exits eastward Fri eve and drier conditions return on Sat. As for temperatures, latest models are trending slightly cooler through the week, with upper 70s to low 80s each day across the plains and valleys. Waranauskas && .AVIATION... UPDATED 0450Z. Westerly flow aloft will continue. Isolated showers moving across southwest Montana should end by 08z. High pressure will move east of the area Saturday allowing for scattered thunderstorms to become a bit more widespread in areal coverage. A weak cold front will move across the area after 18z resulting in breezy conditions over the plains. VFR conditions prevail with MVFR conditions possible in the vicinity of thunderstorms. && .FIRE WEATHER... Forecast models are on track with moving a frontal boundary through the area today. This will cause westerly downslope winds to increase along the Rocky Mountain Front, as warm temperatures cause relative humidities there to lower to the 10 to 20 percent range again. Have therefore upgraded the Fire Weather Watch to a Red Flag Warning for Fire Weather Zones 112/114. Winds will not be exceptionally strong, but they will be breezy enough for Red Flag conditions to occur. The best window for Red Flag conditions will likely be between noon and 5 pm MDT, as am expecting humidities to start recovering in the wake of the front. Am concerned that plains areas of Fire Weather Zone 117 (mainly Cascade County) may also approach Red Flag criteria, but am not confident enough that winds will become breezy enough to warrant a watch or warning issuance. Will continue to monitor this situation though. Although humidities in the eastern fire districts will lower to near 20 percent, am not expecting winds to be strong enough to warrant a watch or warning issuance at this time. In southwest Montana, isolated to scattered thunderstorms are expected to develop along the frontal boundary this afternoon and continue into this evening. As mentioned in the main discussion section, precipitable water values indicate that there will likely be a mix of wet and dry storms. However, discussions with fire officials in Fire Weather Zone 118 (including Helena and Bozeman) indicate that conditions are very dry there and any storm may have the potential for rapid spread. Also, westerly winds may also become gusty in some areas in the wake of the aforementioned front, which would also add to the potential for fire spread. Have therefore upgraded the Watch to a Warning for Zone 118. Although thunderstorms will also move over the mountain areas of Zone 117, the same discussions indicate that conditions there are not nearly as dry and rapid fire spread would be less likely. Will therefore leave that zone out of the Warning, but will monitor the situation. The Warnings will run from noon MDT to 9 pm MDT today. Overall conditions will likely improve early this evening as thunderstorms decrease, winds decrease, and humidities begin to recover. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF 91 51 80 51 / 10 10 30 40 CTB 84 50 76 49 / 10 10 30 30 HLN 91 55 84 54 / 20 10 20 30 BZN 89 49 85 48 / 30 20 30 30 WEY 77 39 75 36 / 30 40 40 30 DLN 85 49 82 47 / 30 20 20 20 HVR 90 53 81 52 / 10 10 20 30 LWT 88 52 76 52 / 20 30 30 40 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING from Noon today to 9 PM MDT this evening Broadwater...Cascade...Central and Southern Lewis and Clark... Jefferson. RED FLAG WARNING from Noon today to 9 PM MDT this evening Eastern Glacier...Eastern Pondera...Eastern Teton...Liberty... Northern Rocky Mountain Front...Southern Rocky Mountain Front... Toole. RED FLAG WARNING from Noon today to Midnight MDT tonight Gallatin...Madison...Meagher. RED FLAG WARNING from Noon today to 9 PM MDT this evening Beaverhead. && SHORT TERM...COULSTON LONG TERM...WARANAUSKAS AVIATION...EMANUEL weather.gov/greatfalls
Hazardous weather outlook, Jul 27, 5:11 AM MDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 511 AM MDT SAT JUL 27 2013 MTZ008>010-014-044>046-048-049-052>054-281115- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JEFFERSON-BROADWATER-MEAGHER- 511 AM MDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 110...112...114...AND 118 FROM NOON TO 9 PM MDT TODAY. THIS INCLUDES THE ROCKY MOUNTAIN FRONT AREA AND SOME ADJACENT PLAINS...AS WELL AS PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. A MIX OF WET AND DRY THUNDERSTORMS ARE ALSO POSSIBLE SOUTH OF HELENA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ015-055-281115- MADISON-GALLATIN- 511 AM MDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR LOW RELATIVE HUMIDITIES...DRY THUNDERSTORMS...AND GUSTY ERRATIC OUTFLOW WINDS FOR FIRE WEATHER ZONES 123 FROM NOON TO MIDNIGHT MDT TODAY. THIS INCLUDES PORTIONS OF MADISON AND GALLATIN COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ050-051-281115- JUDITH BASIN-FERGUS- 511 AM MDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL LIKELY BRING GUSTY WINDS AT TIMES TO JUDITH BASIN AND FERGUS COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011>013-047-281115- HILL-CASCADE-CHOUTEAU-BLAINE- 511 AM MDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Montana, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.